# SDR SWIA202162359

- Difficulty date: August 24, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND: 'KICK ANGLE" ON THE PROTECTOR, WEB FLOOR FWD-MID IS CORROSION FS 327   (C-CHECK RO 11-05-2021)   REPLACED ANGLES PN: SH670-31982-1 AND SH670-32040-3 WITH NEW FROM STOCK REF CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
